# SDR USAA990319

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 591014221
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 42,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND FORWARD CARGO DOOR FRAME CORRODED (2 INCH BY 3 INCH AREA) ON DOOR FRAME BETWEEN STATION 370-427.  SPLICED IN NEW SECTION OF DOOR FRAME PER SRM 53-05 FIG 44.  (M)
